# SDR DALA14006863750

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 42,364 hours, 15,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND BATTERY PACK M1672 UNABLE TO POWER LIGHTS.  MAINTENANCE REPLACED BATTERY PACK IAW AMM 33-51. OPS TESTED OK.
